MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB030, VOYANT FINE FUSION, 6/BX; GEI

APPLIED MEDICAL RESOURCES EB030, VOYANT FINE FUSION, 6/BX; GEI
Model Number EB030
Medical Device Problem Code Sticking (1597)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be replicated or confirmed.Although the root cause of the reported event could not be confirmed, applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a retrospective review of applied medical's customer feedback data received between october 02, 2014 - june 01, 2016.The reviews ensured that past reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.
 
Event or Problem Description
Procedure performed: thyroidectomy.Translation: second test highlights the tendency of the jaws to adhere to tissues rapidly, with charcoal and therefore to "break"coagulation.The clamp must be cleaned too often what makes him lose time.Generator & device setup: wanted a compatible generator with monopolar and bipolar standard.Handle ergonomics: very good.Sealing performance: thermal spread - good.Sealing performance: hemostasis - good.Patient status: ni.

Brand Name
EB030, VOYANT FINE FUSION, 6/BX
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7217430
Report Number2027111-2018-00029
Device Sequence Number136122
Product Code GEI
UDI-Device Identifier00607915127428
UDI-Public(01)00607915127428(17)181202(30)01(10)1260870
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/02/2018
Device Model NumberEB030
Device Catalogue Number101223301
Device Lot Number1260870
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2016
Initial Report FDA Received Date01/24/2018
Patient Sequence Number1